[This article belongs to Volume - 56, Issue - 05]
Gongcheng Kexue Yu Jishu/Advanced Engineering Science
Journal ID : AES-20-06-2024-712

Title : OSCILLATION OF LINEAR CONFORMABLE DIFFERENTIAL EQUATIONS
Dr. P.V.H.S SAI KUMAR,

Abstract : The aim of this paper is to study the oscillatory behavior of Conformable differential equations of the form D_α (b(t) D_α (a(t) D_α y(t)))+q(t)y(t)=0 where D_α denotes the conformable derivative of order α with 0<α≤1.By using the generalized Riccati transformation technique, new sufficient conditions for oscillations of solutions are established.